And yet another scan- I am a glow stick!!!!

Well I am off for an MRI on my right hand on Thursday obviously they think I need it. I must almost glow in the dark now from all the tests I have had. 4 weeks in to Arava and I still feel so awful, no relief and hoping at the end of next month something will have changed! The only annoying thing is the burning tingling prickling in my hand and feet and numbness that comes and goes. I see the rheumy next week so I will let them know and see what they say.

9 Replies

  • Oh no I'm so sorry to hear you're still feeling rough. I know these meds can take time to really get into your system.

    Do you think maybe a short period of steroids can help until Humira gets gong? I'm on Cimzia and still have to take a very low dose of Pred as although it's slowly beginning to help, I still have bad days when the RA flares up (but not as bad as it used to be....thank god!).

    I really hope your rheumy can give you something to help. Good luck with the MRI.


  • Hi Luthien I can;t take pred and I am on Arava so apparently it takes 2 months to work and I am only on 10mg so it may take a while longer on such a low dose. Just gotta hang in there

  • Thanks Scouser yes I figured it would take the 2 months or so to work. Did you get the burning tingling in your hands and feet and numbness? Also does it make you really tired just after you take it. I had to start taking at night otherwise I got overwhelming tiredness and had to lie down and sleep

  • Damn it's hard to figure stuff out. i have only had the weirdo stuff since starting arava so I am putting it down to that. I see rheumy next week so I guess I may find out then.

  • No only somac for reflux but I have been on that for ages and panadol osteo so I am guessing it is the arava as the burning thingy is getting progressively more frequent and annoying. I can't take pred or NSAIDS so just living the dream the best I can!

  • Yep I intend to. I also find out if my parathyroid is a problem gee I needed something else to have to deal with hahahahah

  • shall do. I am guessing the rheumy will just tell me to keep taking arava and who knows with the parathyroid I am not too worried they just whip them out if they are a problem.

  • I was on Arava for 3 months until I ended up in the hospital for liver damage that almost killed me. Don't mean to scare anyone with this info but everyone needs to pay attention to the side effects and tell their doctor before it gets that bad. I had itchy skin for no reason. I also was on antibotics that gave me c diff and I had to be taken to the hospital by ambulance. My liver numbers still have not come down for 3 weeks now. I was on Mtx for about a year with not much help. I'm ready to throw in the towel and just live with the pain.

  • I already have high liver numbers but I guess they thought they would risk it. I have had numerous adverse reactions to antibiotics which has caused NASH.

You may also like...